# SDR DALA2015052003385

- Difficulty date: May 19, 2015
- Submitted: May 20, 2015
- Operation: Air carrier
- Aircraft: N353NW
- Make and model: Airbus A320-212
- Aircraft serial: 786
- Aircraft time: 52,843 hours, 23,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-67
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON FLOORBEAM  Y-464.8 BETWEEN FRAME 66 TO FRAME 67 AT AFT GALLEY AREA,  L=0.245", W=0.225", D=0.003".  SSI 534147.  REPLACED FLOORBEAM  -Y464.8  AND FASTENERS LOCATED BETWEEN FRAME 64 TO FRAME 67 IAW SRM 51-72-11 AND DWG. D53472816.
